Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 1, NWS Midland/Odessa, TX

May 25, 2014Crockett County, Terrell County, Texas

NWS Midland/Odessa, TX issued this river flood warning at May 25, 2014, 3:12 AM CDT for Crockett County, Terrell County, Texas. It took effect at May 25, 2014, 5:25 AM CDT. It was in force for 49 hr.

The area

The outline as issued.

The facts

Issued
May 25, 2014, 3:12 AM CDT (08:12 UTC)
In effect from
May 25, 2014, 5:25 AM CDT
Expired
May 27, 2014, 6:00 AM CDT
In force
49 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Crockett County, TX, Terrell County, TX

The radar

The Midland/Odessa radar (KMAF), 154 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Independence Creek 18 miles SSE of Sheffield (SFIT2).

Action stage
6 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08447020, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WGUS44 KMAF 250812
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
312 AM CDT SUN MAY 25 2014

...The National Weather Service in Midland has issued a flood warning
for the following rivers in Texas...

  Independence Creek at Independence Creek Sheffield 18SSE affecting 
  Crockett and Terrell Counties
  
.Area radars show supercell thunderstorms have developed and 
redeveloped over the Independence Creek watershed since Saturday
afternoon.  As a result, radar estimates that up to 5 inches or more 
of rain has fallen there overnight.  This is expected to bring 
Independence Creek into minor flood over the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued later this morning.

&&

TXC105-443-260012-
/O.NEW.KMAF.FL.W.0001.140526T0600Z-140527T1100Z/
/SFIT2.1.ER.140526T0600Z.140526T1200Z.140526T2300Z.NO/
312 AM CDT SUN MAY 25 2014

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Sun   Sun   Mon
                                                7AM   1PM   7PM   1AM
  Independence C  8.5 11.0    6.8   Sun  2 AM   3.8   7.7   9.9  11.0

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Sun   Sun   Mon
                                                7AM   1PM   7PM   1AM
  Independence C  2.6  3.4    2.1   Sun  2 AM   1.2   2.3   3.0   3.4

The National Weather Service in  has issued a 

* Flood Warning for 
  the Independence Creek at Independence Creek Sheffield 18SSE.
* from late tonight to Tuesday morning, or until the warning is 
  cancelled.
* At  2AM Sunday the stage was 6.8 feet (2.1 meters).
* flooding is forecast.
* Flood stage is 11.0 feet (3.4 meters).
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 11.7 feet (3.6 meters) by tomorrow 
  morning.  The river will fall below flood stage by tomorrow 
  evening.

&&
 
LAT...LON 3049 10254 3089 10252 3071 10204 3050 10165 3029 10167

$$
2 follow-up statements
100 
WGUS44 KMAF 251028
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
528 AM CDT SUN MAY 25 2014

  Independence Creek at Independence Creek Sheffield 18SSE affecting 
  Crockett and Terrell Counties
  
.Supercell thunderstorms developed and redeveloped over the 
Independence Creek watershed Saturday afternoon and night.  As a 
result, radar estimates that up to 5 inches or more of rain fell 
there overnight.  This has brought Independence Creek into minor 
flood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued later this morning.

&&

TXC105-443-260228-
/O.EXT.KMAF.FL.W.0001.140525T1025Z-140530T0200Z/
/SFIT2.1.ER.140525T0935Z.140525T1800Z.140529T1400Z.NO/
528 AM CDT SUN MAY 25 2014

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Sun   Sun   Mon
                                                7AM   1PM   7PM   1AM
  Independence C  8.5 11.0   11.8   Sun  4 AM  10.8  14.8  14.8  14.6

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Sun   Sun   Mon
                                                7AM   1PM   7PM   1AM
  Independence C  2.6  3.4    3.6   Sun  4 AM   3.3   4.5   4.5   4.5

The Flood Warning continues for 
 the Independence Creek at Independence Creek Sheffield 18SSE.
* until Thursday evening, or until the warning is cancelled.
* At  4AM Sunday the stage was 11.8 feet (3.6 meters).
* flooding is occurring and  flooding is forecast.
* Flood stage is 11.0 feet (3.4 meters).
* Forecast...The river will continue rising to near 14.8 feet (4.5 
  meters) by this evening.  The river will fall below flood stage 
  late Thursday morning.
* Impact...At 15.0 feet (4.6 meters), Independence creek threatens the
  U. S. Highway 285 bridge.

&&
 
LAT...LON 3049 10254 3089 10252 3071 10204 3050 10165 3029 10167
$$

44
980 
WGUS84 KMAF 251551
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1051 AM CDT SUN MAY 25 2014

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Independence Creek at Independence Creek Sheffield 18SSE affecting 
  Crockett and Terrell Counties

.Supercell thunderstorms developed and redeveloped over the 
Independence Creek watershed Saturday afternoon and night.  Additional 
heavy rain has fallen this morning.  As a result, radar estimates that 
up to 7 inches or more of rain has fallen in the area.  This has brought 
Independence Creek into minor flood.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists are urged to heed flood warnings, and exercise caution if 
traveling through this area.  Vehicle-related fatalities are the 
number one source of flood fatalities in West Texas and New Mexico.
If you encounter a flooded stretch of roadway, do not attempt to  
cross it.  You and your vehicle could be swept downstream in rushing 
floodwaters.  Turn around, don't drown!  

River levels are high.  Ranchers and farmers should move livestock 
and machinery out of flood-prone areas if time permits.

Keep in mind that any additional rainfall across the area could
significantly change the present forecast stage.

Additional information is available at:  www.weather.gov/midland

The next statement will be issued this afternoon.

&&

TXC105-443-251621-
/O.CAN.KMAF.FL.W.0001.000000T0000Z-140530T0200Z/
/SFIT2.1.ER.140525T0935Z.140525T1030Z.140525T1204Z.NO/
1051 AM CDT SUN MAY 25 2014

&&

Below are the latest river stages and forecasts (feet):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Sun   Mon   Mon
                                                1PM   7PM   1AM   7AM
  Independence C  8.5 11.0    7.7   Sun  9 AM   5.6   3.8   3.6   3.4

Below are the latest river stages and forecasts (meters):

                   Bf  Fld  Observed                  Forecast
Location          Stg  Stg  Stage   Day  Time   Sun   Sun   Mon   Mon
                                                1PM   7PM   1AM   7AM
  Independence C  2.6  3.4    2.4   Sun  9 AM   1.7   1.2   1.1   1.0

The Flood Warning is cancelled for
  the Independence Creek at Independence Creek Sheffield 18SSE.
* At  9AM Sunday the stage was 7.7 feet (2.4 meters).
* Fell below flood stage at  7:04 AM Sunday.
* Flood stage is 11.0 feet (3.4 meters).
* Forecast...The river will continue to fall to 3.4 feet (1.0 meters)
  by tomorrow morning.

&&
 
LAT...LON 3049 10254 3089 10252 3071 10204 3050 10165 3029 10167

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at May 25, 12:16 AM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, May 25, 12:16 AM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1216 AM CDT Sun May 25 2014

.AVIATION...

Area radars show convection confined to two discrete areas, but
otherwise on a lull for the overnight hours. MVFR/IFR cigs are
expected to redevelop overnight north and east, while buffer
soundings suggest KFST and KPEQ will remain VFR. Latest models
suggest convection redeveloping late morning and spreading east.
MVFR cigs/vsbys will accompany any convection.

&&

.PREV DISCUSSION... /ISSUED 957 PM CDT Sat May 24 2014/

DISCUSSION...
Changes are being made to the watches, TOR watch 181 is being
replaced with SVR watch 183 across SE NM, W/NW PB, and cntrl PB. Also
the TOR watch is expiring across the Srn PB and most of the Lower
Trans Pecos, however Terrell Co will be included in the new watch.
Large scale ascent is evident in cooling tops to west and vigorous
convection across SE NM. High resolution models continue to develop
precip into the night across the PB. Tornado threat has mostly diminished
with convection now to be mostly elevated. Products are being updated.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Sunday afternoon FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains of Eddy County...Northern Lea County...
     Southern Lea County.

TX...FLASH FLOOD WATCH through this evening FOR THE FOLLOWING ZONES...
      Andrews...Borden...Crane...Dawson...Ector...Gaines...
     Glasscock...Howard...Loving...Martin...Midland...Mitchell...
     Reagan...Scurry...Upton...Ward...Winkler.

&&

44
Hazardous weather outlook, May 24, 10:13 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1013 PM CDT SAT MAY 24 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-260315-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1013 PM CDT SAT MAY 24 2014 /913 PM MDT SAT MAY 24 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TO CONTINUE INTO TONIGHT ACROSS MUCH OF
THE AREA. ANY STORMS THAT DEVELOP WILL BE ACCOMPANIED BY FREQUENT
LIGHTNING...HAIL...GUSTY WINDS...AND VERY HEAVY RAINFALL. SOME
STORMS COULD BECOME SEVERE...WITH HAIL TO THE SIZE OF GOLF BALLS
OR LARGER...AND DAMAGING WINDS TO AROUND 65 MPH.

HEAVY RAINFALL RATES OF ONE TO TWO INCHES PER HOUR CAN BE
EXPECTED WITH THE STRONGER STORMS...RESULTING IN LOCALIZED FLASH
FLOODING. A FLASH FLOOD WATCH IS IN EFFECT NORTH OF THE
PECOS...INCLUDING ALL EDDY COUNTY...THROUGH SUNDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TUESDAY OVER ALL OF
WEST TEXAS AND SOUTHEAST NEW MEXICO. HEAVY RAINFALL WILL AGAIN BE
POSSIBLE...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD
WATCH IS IN EFFECT NORTH OF THE PECOS...INCLUDING ALL EDDY
COUNTY...THROUGH SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY INTO THE EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 24, 10:32 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1032 PM CDT SAT MAY 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             1 S SEVEN RIVERS        32.58N 104.42W
05/24/2014  E2.75 INCH       EDDY               NM   TRAINED SPOTTER

&&

GREGORY.MURDOCH
Local storm report, May 24, 10:35 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1035 PM CDT SAT MAY 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     HAIL             4 SW CARLSBAD           32.36N 104.29W
05/24/2014  E1.75 INCH       EDDY               NM   TRAINED SPOTTER

            AT CAVERNS CITY AIRPORT.

&&

GREGORY.MURDOCH
Special weather statement, May 24, 10:48 PM CDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1048 PM CDT SAT MAY 24 2014

TXZ075-250430-
PECOS-
1048 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PECOS COUNTY UNTIL 1130 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 17 MILES SOUTHWEST OF IRAAN AT 1048
PM CDT...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL CROSS
INTERSTATE 10 IN BETWEEN BAKERSFIELD AND SHEFFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHWEST TEXAS.

&&

LAT...LON 3065 10189 3066 10220 3100 10210 3099 10208
      3100 10206 3100 10203 3099 10202 3099 10198
      3092 10187 3089 10188 3086 10185 3081 10183
      3076 10182
TIME...MOT...LOC 0348Z 208DEG 31KT 3072 10202

HUFFMAN
Local storm report, May 24, 11:00 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1100 PM CDT SAT MAY 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             9 NE CARLSBAD           32.50N 104.13W
05/24/2014  E1.00 INCH       EDDY               NM   PUBLIC

            PUBLIC REPORTS QUARTER SIZE HAIL ALONG US HWY 62/180
            NORTHEAST OF CARLSBAD

&&

MH
Special weather statement, May 24, 11:57 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1157 PM CDT SAT MAY 24 2014

TXZ075-082-250545-
PECOS-TERRELL-
1157 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL PECOS AND NORTHEASTERN TERRELL COUNTIES UNTIL 1245 AM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF SHEFFIELD AT
1156 PM CDT...MOVING NORTHEAST AT 15 MPH. THIS THUNDERSTORM WILL IS
CAPABLE OF HAIL AND GUSTY WINDS NEAR 55 MPH. HEAVY RAIN CAUSING FLASH
FLOODING WILL ALSO BE A CONCERN WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHWEST TEXAS.

&&

LAT...LON 3052 10168 3047 10169 3043 10173 3044 10182
      3075 10215 3092 10188 3089 10188 3086 10185
      3076 10183 3075 10181 3070 10180 3068 10177
      3066 10176 3065 10170 3062 10165 3055 10164
TIME...MOT...LOC 0456Z 228DEG 13KT 3063 10190
Special weather statement, May 25, 1:18 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
118 AM CDT SUN MAY 25 2014

TXZ075-082-250715-
PECOS-TERRELL-
118 AM CDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING EAST CENTRAL PECOS AND NORTHEASTERN TERRELL COUNTIES UNTIL
215 AM CDT...

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 9 MILES
WEST OF TERRELL COUNTY GAS PLANT AT 118 AM CDT...MOVING EAST AT 15
MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHWEST TEXAS.

&&

LAT...LON 3052 10168 3047 10169 3042 10174 3040 10169
      3037 10168 3034 10169 3032 10174 3030 10174
      3030 10206 3065 10210 3071 10180 3066 10176
      3065 10170 3062 10165 3059 10166 3055 10164
TIME...MOT...LOC 0618Z 257DEG 13KT 3041 10198

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:16 PM CDTFlash Flood WarningMAFPecos, Terrell3 hr
May 24, 7:45 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell60 min
May 24, 8:06 PM CDTSpecial Weather StatementMAFReagan24 min
May 24, 8:11 PM CDTFlash Flood WarningMAFReagan3 hr
May 24, 8:12 PM CDTSpecial Weather StatementMAFPecos33 min
May 24, 8:16 PM CDTSevere Thunderstorm WarningMAFReagan59 min
May 24, 8:17 PM CDTSevere Thunderstorm WarningMAFUpton58 min
May 24, 8:27 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell63 min
May 24, 8:37 PM CDTSevere Thunderstorm WarningMAFCulberson53 min
May 24, 8:47 PM CDTAreal Flood AdvisoryMAFCulberson3 hr
May 24, 8:55 PM CDTSpecial Weather StatementMAFCrockett35 min
May 24, 9:28 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell62 min
May 24, 10:00 PM CDTSpecial Weather StatementMAFCrockett30 min
May 24, 10:23 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell52 min
May 24, 10:38 PM CDTAreal Flood AdvisoryMAFTerrell5 hr
May 24, 10:48 PM CDTSpecial Weather StatementMAF42 min
May 24, 11:08 PM CDTFlash Flood WarningMAFPecos, Terrell4 hr
May 24, 11:15 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell60 min
May 24, 11:57 PM CDTSpecial Weather StatementMAFCrockett48 min
May 25, 12:08 AM CDTSevere Thunderstorm WarningMAFPecos, Terrell67 min
May 25, 12:14 AM CDTSevere Thunderstorm WarningMAFGaines61 min
May 25, 12:50 AM CDTSevere Thunderstorm WarningMAFGaines55 min
May 25, 1:18 AM CDTSpecial Weather StatementMAFTerrell57 min
May 25, 4:44 AM CDTAreal Flood AdvisoryMAFEctor, Midland3 hr
May 25, 5:20 AM CDTSpecial Weather StatementMAFEctor, Midland40 min
May 25, 5:28 AM CDTFlash Flood WarningMAFEctor3 hr
May 25, 5:37 AM CDTFlash Flood WarningMAFEctor, Midland3 hr
May 25, 7:12 AM CDTSpecial Weather StatementMAFPecos33 min
May 25, 7:18 AM CDTFlash Flood WarningMAFHoward, Martin3 hr
May 25, 7:18 AM CDTSevere Thunderstorm WarningMAFPecos42 min
May 25, 7:40 AM CDTFlash Flood WarningMAFPecos3 hr
May 25, 7:49 AM CDTSpecial Weather StatementMAFGlasscock26 min
May 25, 7:51 AM CDTAreal Flood AdvisoryMAFGlasscock3 hr
May 25, 7:59 AM CDTSevere Thunderstorm WarningMAFCrane, Pecos46 min
May 25, 8:02 AM CDTTornado WarningMAFPecos28 min
May 25, 8:29 AM CDTFlash Flood WarningMAFEctor, Midland4 hr
May 25, 8:43 AM CDTSpecial Weather StatementMAFPecos32 min
May 25, 10:01 AM CDTFlash Flood WarningMAFReagan4 hr
May 25, 10:47 AM CDTAreal Flood AdvisoryMAFMartin3 hr
May 25, 10:58 AM CDTAreal Flood AdvisoryMAFMitchell, Scurry2 hr
May 25, 12:35 PM CDTSpecial Weather StatementMAFPecos40 min
May 25, 1:13 PM CDTSpecial Weather StatementMAFPecos47 min
May 25, 1:38 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos37 min
May 25, 1:42 PM CDTTornado WarningMAFBrewster, Pecos33 min

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.